Departamento de Matemática

Universidad del Bio-Bio

2014

 Artículos Publicados en Revistas ISI, Scielo, Corriente Principal

Número

Título

 1 Gabriel N.  Gatica,  Antonio  Marquez,  Ricardo  Oyarzu´a,  Ramiro Rebolledo;  Analy- sis  of  an  augmented  fully-mixed  approach  for the  coupling  of  quasi- Newtonian fluids and porous media. Computer Methods in Applied Me- chanics and Engineering, 270, 1, pp. 76-112, (2014).
 2 Dante Carrasco, Carlos A. Morales; Expansive measures for flows. Journal of Differential Equations, 256, 7, pp. 2246-2260, (2014).
 3 Paola F. Antonietti, Lourenco Beirao da Veiga, David Mora, Marco Verani; A stream virtual element formulation of the Stokes problem on polygonal meshes. SIAM Journal on Numerical Analysis, 52, 1, pp. 386-404, (2014).
4 Margareth Alves, Jaime Mun˜oz-Rivera, Mauricio Sepu´lveda, Octavio Vera; Exponen- tial and  the  lack  of  exponential stability  in  transmission problems with localized Kelvin-Voigt dissipation. SIAM Journal on Applied Mathematics, 74, 2, pp. 345-365, (2014).
5 Adri´an G´omez,  Sergei  Trofimchuk;  Global  continuation  of  monotone  wave- fronts. Journal  London  Mathematical  Society, vo 89, 1, pp. 47-68, (2014).
 6 Margareth Alves, Jaime Mun˜oz-Rivera, Mauricio Sepu´lveda, Octavio Vera, Mar´ıa Zegarra- Garay; The  asymptotic  behaviour  of  the  linear  transmission  problem  in viscoelasticity. Mathematische  Nachrichten, vo 287, 5-6, pp. 483-497, (2014).
 7  Misra Siddhartha, Ganesh Gorain, Octavio Vera; Stability of the vibrations of a damped general inhomogeneous wave equation. Journal of Advances in Mathematics, vol. 7, 3, pp. 1305-1316, (2014).
 8  Ricardo Castro; Quantum stochastic dynamics in multi-photon optics. Infi- nite Dimensional Analysis, Quantum Probability and Related Topics, 17, 1, 1450007, (12 pages), (2014).
 9  Dante Carrasco, Marco Uribe, Claudio Vidal; Periodic orbits associated to Hamiltonian functions  of  degree  four. Journal  of  Nonlinear  Mathematical Physics, 21, 3, pp. 336-356, (2014).
10  Jaume Llibre, Claudio Vidal; Global dynamics of the Kummer–Schwarz diffe- rential equation. Mediterranean Journal of Mathematics, vo 11, 2, pp. 477-486, (2014).
 11  Dante Carrasco, Bernardo San Mart´ın; Robust attractors without dominated splitting on manifolds with boundary. Discrete and Continuous Dynamical Systems, 34, 11, pp. 4555-4563, (2014).
12 Margareth Alves,  Jaime  Mun˜oz-Rivera,  Mauricio  Sepu´lveda,  Octavio  Vera;  Gain  of regularity for a Benney-Lin equation type. The Quarterly Journal of Mat- hematics, 65, 2, pp. 459-483, (2014).
13 Alan Ch´avez, Samuel  Castillo, Manuel Pinto; Discontinuous  almost  automorp- hic functions and almost automorphic solutions of differential equations with piecewise constant arguments. Electronic Journal of Differential Equa- tions, 2014, 56, pp. 1-13, (2014).
14  Felipe Lepe, David Mora, Rodolfo Rodr´ıguez; Locking-free  finite  element met- hod  for  a  bending  moment  formulation  of  Timoshenko  beams. Computers and Mathematics with Applications, 68, 3, pp. 118-131, (2014).
15  Ricardo Oyarzu´a, Tong Qin, Dominik Sch¨otzau; An exactly divergence-free fi- nite element  method  for  a  generalized  Boussinesq  problem. IMA  Journal of Numerical Analysis, 34, 3, pp. 1104-1135, (2014).
16  Jorge Clarke de la Cerda, Ciprian A. Tudor; Hitting times for the stochastic wave equation  with  fractional  colored noise. Revista Matem´atica  Iberoa- mericana, 30, 2, pp. 685-709, (2014).
17  Robert Hakl,  Manuel  Zamora;  Fredholm-type  theorem  for  boundary  value problems  for  systems  of  nonlinear  functional  differential  equations. Boundary Value Problems, 2014, 113, pp. 1-9, (2014).
18  Martha Alvarez-Ram´ırez, Joaqu´ın Delgado, Claudio Vidal; Global Regularization of a Restricted Four-Body Problem. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 24, 7, pp. 1450092 (15 pages), (2014).
19  Jorge Clarke de la Cerda, Ciprian A. Tudor; Wiener integrals with respect to the  Hermite  random  field  and  applications  to  the  wave  equation. Co- llectanea Mathematica, 65, 3, pp. 341-356, (2014).

 

 

Artículos Aceptados para Publicación en Revistas ISI, Scielo, Corriente Principal

Número

Título

 1 Verónica Anaya,  Mostafa  Bendahmane,  Mauricio  Sepu´lveda;  Numerical  analysis for a three interacting species model with nonlocal and cross diffusion. ESAIM: Mathematical Modelling and Numerical Analysis.
 2 Salim Meddahi, David  Mora, Rodolfo Rodr´ıguez; A  finite  element analysis  of  a pseudostress formulation  for  the  Stokes  eigenvalue  problem. IMA  Jour- nal of Numerical Analysis
Departamento de Matemática © 2016 DMat